# SDR SWIA2018061544781

- Difficulty date: June 15, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 34,172 hours, 29,797 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, L

## Discrepancy

LOST RIGHT ENGINE RESPONSE JUST OUTSIDE OF THE FINAL APPROACH FIX WHEN RIGHT THRUST LEVER WAS ADVANCED. RIGHT ENGINE SPOOLED DOWN AND ITT WENT RED. ACCOMPLISHED ENGINE SHUTDOWN IN FLIGHT. (FLT 7423) 06/15/2018 CLOSED REMOVED AND REPLACED RT ENGINE. OPS AND LEAK CHECK GOOD.
